# SDR FDEA201506242015

- Difficulty date: June 24, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5397425920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR LEVEL AT FRAME 66, LT SIDE FLOORBEAM HAS CORROSION.  R & R FRAME 66 FLOORBEAM BULK CARGO FLOOR IAW SRM 51-40-21 DUE TO CORROSION OUT OF LIMITS IAW SRM 51-74-10 & SRM 51-10-10.  THIS REPAIR IS CLASSIFIED AS A CATEGORY A MAJOR REPAIR.
